# SDR DHL9972756C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STA 328 FLOORBEAM AT LBL 46 HAS FLOOR PANEL SCREW HOLE REWORKED BEYOND LIMITS.  CUT OUT 3 PIECE OF FLOORBEAM, INSTALLED  REPAIR PARTS  PER SRM 53-10-8, 19 X 2 ANGLE 27 X 2.25 N/R 5810.
